IJPAM: Volume 50, No. 1 (2009)

A NORMAL FORM OF A HOLONOMIC $q$-DIFFERENCE
SYSTEM AND ITS APPLICATION TO $BC_1$ TYPE

Kazuhiko Aomoto
Department of Mathematics
Kyoto Sangyo University
Kamigamo, Motoyama, Kita-ku, Kyoto, 603-8555, JAPAN
e-mail: [email protected]


Abstract.We obtain a normal form of holonomic $q$-difference equations which is locally holomorphic at the origin and apply it to the $q$-difference equation satisfied by Jackson integrals of $BC_1$ type.

Received: November 3, 2008

AMS Subject Classification: 33D15, 33D67, 39A13

Key Words and Phrases: Jackson integrals, normal form of holonomic $q$-difference equations, locally holomorphic, $q$-difference equation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 1